# SDR UPS06447515

- Difficulty date: July 7, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT RT STA 1500-1520 I/B TIE DOWN TRACK FOUND CORROSION.  CORROSION BLEND OUT 0.047" BY 1/2" BY 10".  TIE DOWN REPLACED AS PER SRM 51-30-02 AND 51-10-01 PG 9.
